# SDR SWAA2023071059275

- Difficulty date: June 14, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A LOCATED RIB8 AT VERTICAL STABILIZER 2023-378936<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24.;[02] REPLACED FORWARD RIB OF ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED FORWARD RIB OF ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02. SEE INDIVIDUAL SIGNOFFS BELOW
